# SDR 2007UALA00236

- Difficulty date: January 28, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 27,461 hours, 7,777 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 16 & 17hj
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 16 AND 17HJ, IN-SEAT EEL INOP.   REMOVED AND REPLACED EEL STRIP AT SEATS 16HJ AND 17HJ PER MM 33-51-10 AND OPS CHECK GOOD FOR SERVICE.
